# SDR FDEA2020071081481

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 60,665 hours, 21,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 119N000312SP
- Condition: Damaged
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND HOLE ON RIGHT AFT  NAVIGATION LIGHT ACCESS DOOR AT LOWER PART.   R & R THE RT WING WING TIP AFT ASSY IAW MM  57-31-01-4,  ALL CHECKED OK.
